# SDR AALA202203281098

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737*
- Aircraft serial: 31214
- Aircraft time: 20,943 hours, 8,196 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR BROKEN ON DE-PLANNING. RESECURED LOOSE SCREW AT TOP OF LAVATORY DOOR. OPERATIONS CHECKS GOOD PER AMM 25-00-00.
